# SDR CA090325006

- Difficulty date: February 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 10,834 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTED A GRADUAL DECREASE IN ENGINE TORQUE DOWN TO 50 PERCENT.  ACTIVATION OF THE ENGINE ICE VANE HAD LITTLE EFFECT AND AT 20 PERCENT TORQUE, THE ENGINE AUTO-FEATHERED. IT WAS SHUTDOWN AND SECURED. THE FLIGHT CONTINUED TO DESTINATION WHERE A SINGLE ENGINE LANDING WAS PERFORMED. TROUBLESHOOTING IDENTIFIED A FAULTY FUEL CONTROL UNIT, WHICH WAS REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
